MedElevator Войти в исследования
← Поиск публикаций

DOI 10.17116/jnevro202412412114

Медицинская библиотека · Zhurnal nevrologii i psikhiatrii imeni S.S. Korsakova · 2024

[Ototoxicity caused by anti-epileptic drugs].

Burd S G, Lebedeva A V, Rubleva Yu V, Efimenko A P, Pantina N V, Yurchenko A V, Bogomazova M A, Kovaleva I I, Alekseeva G A

СтатьяОбзорАннотация на английскомОригинал на русском

Аннотация

According to the literature, a number of anti-epileptic drugs (AEDs) have an ototoxic effect. The mechanism of hearing dysfunction due to the use of AEDs is not well known. The main clinical manifestations of the cochleotoxic effect of the drugs are: tinnitus, sensorineural hearing loss, impaired pitch perception, hyperacusis. These disorders can be reversible and irreversible. Attending physicians should be careful when prescribing AEDs to patients who have had hearing impairment before, as well as diagnose hearing loss in a timely manner with subsequent correction of anti-epileptic therapy.

Для цитирования: Burd S G, Lebedeva A V, Rubleva Yu V, Efimenko A P, Pantina N V, Yurchenko A V, Bogomazova M A, Kovaleva I I, Alekseeva G A. [Ototoxicity caused by anti-epileptic drugs].. Zhurnal nevrologii i psikhiatrii imeni S.S. Korsakova. 2024. DOI: 10.17116/jnevro202412412114.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.